Getting Off Pristiq

3 Replies Updated



Conversation Starter

Elias Says:


Finally! Pristiq terrible side effects are gone, they lasted for seven to eight days -only was on it for a couple of weeks-. (Dont stop taking it all of a sudden like I did)
(Noticed some hair loss too)
Thx



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
kim Says:

I have been trying to get off of Pristiq for over two months now. It is the worst feeling ever! I am naueseated, and light headed. Have had diahreha. I came off very slow and still had these symptoms. For three days now, I have been totally off of it, and still feeling horrible. I have to go to work feeling this way. When will I feel better?!! No more medicines for me!

REPLYSHAREREPORT
Was this helpful?      0  
2
David Says:

@kim,

Withdrawal symptoms are generally dependent upon how long you've been taking a certain medication. For some people withdrawal effects can last weeks or a couple months, while for others it may only last a few days or so.

But I think you took the right approach by weening off slowly, otherwise the side effects could have been much worse. In general, the longer the period over which dosage is reduced, the milder the symptoms will be.

Hope this helps!

REPLYSHAREREPORT
Was this helpful?      0  
3
Kate Says:

I tried for 9 months to wean off, impossible. Finally, I gave it 24 hours, switched to esipram, and after two weeks, came off that.
That was 2 weeks ago. I feel like s***e! No appetite, diarrhoea, can't sleep a wink, tired, lethargic, crying and yelling constantly at kids n hubby.
I am also on lithium for 'supposed' bipolar II
Let me tell you- I hate the drugs.
The physical affects they have on you going on or off them are crap!!!!
I'm hoping to go towards natural therapies, even exercise, more fresh air, and avoid triggers. (triggers being people or situations that cause depression or anxiety etc)
Life is s*** for us with a mental illness though- I'd rather have a broken leg- a VISIBLE condition! :(

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

getting off pristiq with prozac
As a GAD and panic disorder with agoraphobia sufferer for over 10 years, I am no stranger to meds. I have been on Pristi... 2 replies
Getting Off Of Pristiq
I have been on Pristiq for over a year to combat hot flashes. Getting off of this little pill is about to kill me - why ... 1 reply
Weight gain and depression AFTER getting off Pristiq
I weaned myself off Pristiq over the summer and felt fine for a couple months. Then I gained 40 POUNDS in what couldn... 3 replies
Off Pristiq and on to Prozak
I was told to get off Pristiq by a Neurologist and my GP. My doctor put me on Prozac to help with the symptoms of withdr... 3 replies
Getting off Methadone!
There are 2 of us males early 30s. One of us underwent major back surgery 3 years ago and a has been addicted to pain me... 183 replies
Getting off morphine...
Hello Everyone, I have posted in other forums, not knowing where to post my story, to get answers and suggestions. I hav... 9 replies
Getting OFF Fentanyl
On june 29, 2009 my doctor upped my Fentanyl from 50mcgs to 100mcgs. I applied one patch and had a reaction simaliar to ... 8 replies
getting off zubsolv
Why is there no information anywhere on how to get off suboxone or zubsolv.... since recently I was switched to the zubs... 6 replies
getting off opiates on to suboxoxne
I have been on suboxone..8 years...and got put on oxys 2 15 mg every four hours..due to back pain..well i was up soon as... 5 replies
Getting Off Oxy And Subs With No Withdrawals
I was taking 2 oxy 80's per day 8 roxy 30's perday and 6 dilaudid's per day every day for about 2 years and ... 4 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 19 August 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA